# SDR AALA202509021286

- Difficulty date: August 27, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 75,799 hours, 29,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004820000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE NR 11 SLAT TRACK FORWARD BOLT BETWEEN WS 12277 AND WS 12870, BETWEEN RIBS 23 AND 24. REPLACED BOLT PER TASK CARD CARD 26C61057005.
